Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What are the side-effects of i-pill contraceptive pill ?

Doctor my friend preeti did sex on 17 and she took ipill on 18 morning yesterday she experienced lil ejaculation and headache and today she got some dark red spots. . .her cycle is on 22. . .is she pregnent pls help pls pls pls.
Asked On : Sat, 20 Aug 2011
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM.
She should repeat the dose again after 12 hrs. of first intake.
You have not mentioned the first date of her last period. From 12th to 18th day of period is risky period.
Whether she is pregnant or not cannot be known for at least two weeks after intercourse, when urine pregnancy test can be done with early morning sample.
Red spots and headache are not indicators of pregnancy.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor